default-icon
Suffring from headache
I am a software developer. i using computer min 6 to 8  hours after that i fill pain full of head. tears on eyes. what should i do?
27 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. D.Senthil Kumar
Alternative Medicine 16 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

hi your problem may be Computer vision Syndrome. Follow 20 20 20 formula. Check your vision with opthalmologist first. If no visual problems means then consult a Homeopathy doctor near by you. All the best
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.